Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Macox, Macrozid, ECox and Meaxan for pulmonary TB. Suffering from fever, cold, cough and backpain. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
My daughter is 18yrs old, weight is 50, she used two months all these tablets Macox plus(N), Macrozid 750(M,N), ECox 800(N), Peptard -D(M,N), Meaxan plus(M, N) for pulmonary TB. After two months Doctor prescribed Macox plus(N) and Meaxan plus(N) only. It has been four months by now. From past one week she is suffering from light fever, cold and cough.she is getting backpain while coughing. Can you please tell us whether it is common or it got relapsed? We went to doctor for suggestion, he told that this is common seasonal cold, no need to worry.
M -- Morning, N - Night.
Posted Tue, 8 Oct 2013 in Lung and Chest disorders
Answered by Dr. Pavan Kumar Gupta 1 hour later

Brief answer....The present symptoms suggest a viral infection.
Detailed answer...

Thanks for the query.

The symptoms of cold,cough and fever are typical of a viral infection and can happen to any person.
You are concerned because you are already taking a anti tubercular treatment and there is a fear in you that probably TB has relapsed.
I assure you that it is not so.
These are classical viral symtoms and they go away in 7-10 days.
Just wait and watch and take steam inhalation,hot liquids and anti pyretic like paracetamol whenever you have fever or bodyache.
You shall be all right in next 3-5 days.
Keep taking your anti tubercular treatment regularly and please don't stop it.

I hope it helps,however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Taking Macox, Macrozid, ECox and Meaxan for pulmonary TB. Suffering from fever, cold, cough and backpain. Suggest? 24 hours later
Thanks for the clarification. I have one more query.
after medication, do we expect tuberculosis in the future also?
Answered by Dr. Pavan Kumar Gupta 1 hour later
A person can get the tuberculosis again.
This recurrence of tuberculosis could be due to relapse of earlier TB infection or re infection by some different strain of TB bacteria.
Relapse of earlier infection generally takes place in people who take incomplete treatment.
You don't have to worry about it and make sure that you take complete and regular treatment because such happenings don't happen often.
Take proper nutrition.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor